# SDR QXEA2008111401182

- Difficulty date: November 9, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 17,945 hours, 18,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Part serial: 100576
- Condition: Failed
- Location: Cockpit
- Part time: 489 hours, 562 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMF - ON FLIGHT 2420 AT FL 250 IN CRUISE, THE FIRST OFFICER'S FRONT WINDOW FAILED.  DIVERTED TO SMF AND ACCOMPLISHED A UNEVENTFUL LANDING.  REMOVED AND REPLACED FO'S FRONT WINDSHIELD IAW MM TASK 56-10-01-000-801 AND 56-10-01-400-801.  ALSO, REPLACED FOS ANTI-ICE CONTROLLER IAW MM TASK 30-41-01-000-801 AND 30-41-01-400-801.  OPS CHECK GOOD.  RETURNED TO SERVICE.
